# SDR SWAA2022090633767

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: 147A55067
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS 986.5 WL208.1 AND LBL 43 AT AFT GALLEY AREA 2022-409984 / [01] EDDY CURRENT EQUIPMENT USED: P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 03-DEC-22;[02] TOOL USED: FLAPSPEED; PN: FPK-PR0-104; SN: PR0-3344; DUE DATE: 06/MAY/23.;[03] TOOL USED: EDDY CURRENT EQUIPMENT; PN: 600D; SN: 200048001; DUE DATE: 30-MAY-23;[04] PERFORMED REPAIR ON FLOOR STRUCTURE BEAM LOCATED BS 986.5 WL 208.1 AND LBL 43 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 .SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED REPAIR ON FLOOR STRUCTURE BEAM LOCATED BS 986.5 WL 208.1 AND LBL 43 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; RII .SEE INDIVIDUAL SIGN OFF BELOW
